Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 68, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 1 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 1 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
The general coefficient theorem and certain applications
James A. Jenkins.
Bull. Amer. Math. Soc. 68 (1962), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132172
Research problems
Bull. Amer. Math. Soc. 68 (1962), 21-24
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in Cambridge
Everett Pitcher.
Bull. Amer. Math. Soc. 68 (1962), 24
More Information
Full-text PDF Free Access     Request Permissions
Combinatorial embeddings of manifolds
M. C. Irwin.
Bull. Amer. Math. Soc. 68 (1962), 25-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148041
Isometries of Orlicz spaces
G. Lumer.
Bull. Amer. Math. Soc. 68 (1962), 28-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131764
On the recurrence of sums of random variables
K. L. Chung and Donald Ornstein.
Bull. Amer. Math. Soc. 68 (1962), 30-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133148
On spectral estimation
C. A. Swanson.
Bull. Amer. Math. Soc. 68 (1962), 33-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133014
On approximation by solutions of partial differential equations
Felix E. Browder.
Bull. Amer. Math. Soc. 68 (1962), 36-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142903
Vector fields on spheres
J. F. Adams.
Bull. Amer. Math. Soc. 68 (1962), 39-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133837
Generalized measures whose values are operators into an intermediate space
Gregers L. Krabbe.
Bull. Amer. Math. Soc. 68 (1962), 42-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136979
The wave equation in exterior domains
Peter D. Lax and Ralph S. Phillips.
Bull. Amer. Math. Soc. 68 (1962), 47-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131059
Addendum to: “On the eigenvalue of positive operators”
Gian-Carlo Rota.
Bull. Amer. Math. Soc. 68 (1962), 49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131773
Council and board of trustees—1961
Bull. Amer. Math. Soc. 68 (1962), 50
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A primer of real functions, by R. P. Boas Jr..
Reviewer: I. S. GáL
Bull. Amer. Math. Soc. 68 (1962), 10-12
Review information
Full-text PDF Free Access
Commutative algebra, by O. Zariski and P. Samuel.
Reviewer: M. Auslander
Bull. Amer. Math. Soc. 68 (1962), 12-13
Review information
Full-text PDF Free Access
Continuous transformations in analysis, by T. Radó and P. V. Reichelderfer.
Reviewer: J. W. T. Youngs
Bull. Amer. Math. Soc. 68 (1962), 13-18
Review information
Full-text PDF Free Access
Leçons d'algèbre moderne, by P. Dubreil and M. L. Dubreil-Jacotin.
Reviewer: George B. Seligman
Bull. Amer. Math. Soc. 68 (1962), 18-20
Review information
Full-text PDF Free Access